| Catalog Number |
305200 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Description: "filter needle broken".No portion of the broken/spoiled product has been administered, and no portion of the broken/spoiled product is intended to be administered to any patient.There was no harm to the patient, hcp or user.Filter needle is damaged.
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(6) follow up.A device history record review was completed by our quality engineer team for provided material number: 305200 and lot number: 2172517.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.